# SDR 29GA2018060190003

- Difficulty date: May 29, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 433
- Aircraft time: 38,106 hours, 42,495 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pump
- Part number: 4018502
- Part serial: CG74
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR EMITTED AUDIBLE BANG SOUND WITHIN SECONDS OF GEAR HANDLE SELECTED DOWN.   REMOVED AND REPLACED THE HYDRAULIC PUMP IAW AMM 29-10-10. OPS CHECKED GOOD. NO AUDIBLE  SOUND DETECTED.
